# SDR DHL2001727515

- Difficulty date: August 16, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 380 LBL 52 FLOOR PANEL PREVIOUS REPAIR METAL ROLLED BACK.  REMOVED FLOOR PANELS PER SRM 51-30-2.  FABRICATED NEW FLOOR PANEL PER SRM 53-20-1.  ALODINED AND PRIMED AREA PER SRM 51-10-2.  INSTALLED NEW FLOOR PANELS PER SRM 51-30-2.
